Alert archive / Wyoming / Flood Watches in 2011
Flood Watch 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flood watch at May 17, 2011, 3:26 PM MDT for 5 counties in Nebraska; 6 counties in Wyoming. It took effect at May 18, 2011, 12:00 PM MDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2011, 3:26 PM MDT (21:26 UTC)
- In effect from
- May 18, 2011, 12:00 PM MDT
- Expired
- May 20, 2011, 7:39 AM MDT
- In force
- 44 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Banner County, NE, Box Butte County, NE, Dawes County, NE, Morrill County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 9.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
314 WGUS65 KCYS 172126 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 326 PM MDT TUE MAY 17 2011 ...SIGNIFICANT PRECIPITATION AND MOUNTAIN SNOW MELT WILL CAUSE AREA RIVERS AND STREAMS TO RISE WITH THE POSSIBILITY OF FLOODING... .A SLOW MOVING PACIFIC STORM SYSTEM WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AS IT MOVES ACROSS THE CENTRAL AND NORTHERN ROCKIES. THE STORM SYSTEM WILL PRODUCE SIGNIFICANT RAINFALL OVER THE LOWER ELEVATIONS...WITH SNOW ABOVE 8500 FEET. AT THIS TIME...ONE TO THREE INCHES OF LIQUID PRECIPITATION ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH FRIDAY...WITH THE LARGER AMOUNTS EAST OF THE LARAMIE RANGE. THE PRECIPITATION AND RESULTING SNOW MELT BELOW 9000 FEET WILL CAUSE AREA RIVERS AND STREAMS TO RISE TO AT LEAST BANKFULL. FLOODING IS POSSIBLE FOR THE UPPER NORTH PLATTE...ENCAMPMENT...MEDICINE BOW AND LOWER NORTH PLATTE RIVERS AND THEIR TRIBUTARIES WEDNESDAY AFTERNOON THROUGH FRIDAY. THE PRECIPITATION WILL TAPER OFF OVER THE WEEKEND. NEZ002-003-020-021-095-096-WYZ101>103-105-107>110-113-180915- /O.NEW.KCYS.FA.A.0002.110518T1800Z-110521T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-BANNER-MORRILL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISBURG... BRIDGEPORT...BAYARD...HARRISON...AGATE...DOUGLAS...GLENROCK... LUSK...MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE 326 PM MDT TUE MAY 17 2011 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND WYOMING... INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER... BOX BUTTE...DAWES...MORRILL...NORTH SIOUX AND SOUTH SIOUX. IN WYOMING...CENTRAL CARBON COUNTY...CONVERSE COUNTY LOWER ELEVATIONS...EAST PLATTE COUNTY...GOSHEN COUNTY...NIOBRARA COUNTY...NORTH LARAMIE RANGE...NORTH SNOWY RANGE FOOTHILLS... SHIRLEY BASIN AND UPPER NORTH PLATTE RIVER BASIN. * FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON * THE POSSIBILITY OF FLOODING WILL BE CAUSED BY SIGNIFICANT RAINFALL AND ADDITIONAL SNOWMELT BELOW 9000 FEET OVER THE SIERRA MADRE AND SNOWY RANGES. * THE SIGNIFICANT RAINFALL AND MOUNTAIN SNOW MELT WILL CAUSE RIVERS TO RISE TO AT LEAST BANKFULL. ADDITIONAL LOW LAND FLOODING IS POSSIBLE OVER THE AREA. * FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR THE NORTH PLATTE RIVER BETWEEN HENRY AND MITCHELL AND FOR THE LITTLE SNAKE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ WEILAND
5 follow-up statements
473 WGUS65 KCYS 180912 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 312 AM MDT WED MAY 18 2011 ...SIGNIFICANT PRECIPITATION AND MOUNTAIN SNOW MELT WILL CAUSE AREA RIVERS AND STREAMS TO RISE WITH THE POSSIBILITY OF FLOODING... .A SLOW MOVING PACIFIC STORM SYSTEM WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AS IT MOVES ACROSS THE CENTRAL AND NORTHERN ROCKIES. THE STORM SYSTEM WILL PRODUCE SIGNIFICANT RAINFALL OVER THE LOWER ELEVATIONS...WITH SNOW ABOVE 8500 FEET. AT THIS TIME... ONE TO THREE INCHES OF LIQUID PRECIPITATION ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH FRIDAY...WITH THE LARGER AMOUNTS EAST OF THE LARAMIE RANGE. THE PRECIPITATION AND RESULTING SNOW MELT BELOW 9000 FEET WILL CAUSE AREA RIVERS AND STREAMS TO RISE TO AT LEAST BANKFULL. FLOODING IS POSSIBLE FOR THE UPPER NORTH PLATTE... ENCAMPMENT...MEDICINE BOW AND LOWER NORTH PLATTE RIVERS AND THEIR TRIBUTARIES WEDNESDAY AFTERNOON THROUGH FRIDAY. THE PRECIPITATION WILL TAPER OFF OVER THE WEEKEND. NEZ054-055-WYZ106-115>119-190000- /O.NEW.KCYS.FF.A.0002.110519T0000Z-110519T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL-CHEYENNE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...KIMBALL...SIDNEY...BORDEAUX...LARAMIE... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS 312 AM MDT WED MAY 18 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...CHEYENNE AND KIMBALL. IN WYOMING...CENTRAL LARAMIE COUNTY...CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY... EAST LARAMIE COUNTY...LARAMIE VALLEY...SOUTH LARAMIE RANGE AND SOUTH LARAMIE RANGE FOOTHILLS. * FROM THIS EVENING THROUGH THURSDAY MORNING * MODERATE TO HEAVY RAINFALL EXPECTED THIS EVENING AND CONTINUING INTO THURSDAY MORNING. RAINFALL TOTALS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS RAIN WILL FALL ON SATURATED SOILS FROM RECENT HEAVY RAINS WHICH COULD RESULT IN EXCESSIVE RUNOFF. * THIS HEAVY RAIN IS EXPECTED TO FALL DURING THE HOURS OF DARKNESS WHICH WILL INCREASE THE IMPACT OF THIS EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NEZ002-003-020-021-095-096-WYZ101>103-105-107>110-113-190000- /O.CON.KCYS.FA.A.0002.110518T1800Z-110521T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-BANNER-MORRILL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISBURG... BRIDGEPORT...BAYARD...HARRISON...AGATE...DOUGLAS...GLENROCK... LUSK...MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE 312 AM MDT WED MAY 18 2011 ...FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...BOX BUTTE... DAWES...MORRILL...NORTH SIOUX AND SOUTH SIOUX. IN WYOMING... CENTRAL CARBON COUNTY...CONVERSE COUNTY LOWER ELEVATIONS... EAST PLATTE COUNTY...GOSHEN COUNTY...NIOBRARA COUNTY...NORTH LARAMIE RANGE...NORTH SNOWY RANGE FOOTHILLS...SHIRLEY BASIN AND UPPER NORTH PLATTE RIVER BASIN. * FROM NOON MDT TODAY THROUGH FRIDAY AFTERNOON * THE POSSIBILITY OF FLOODING WILL BE CAUSED BY SIGNIFICANT RAINFALL AND ADDITIONAL SNOWMELT BELOW 9000 FEET OVER THE SIERRA MADRE AND SNOWY RANGES. * THE SIGNIFICANT RAINFALL AND MOUNTAIN SNOW MELT WILL CAUSE RIVERS TO RISE TO AT LEAST BANKFULL. ADDITIONAL LOW LAND FLOODING IS POSSIBLE OVER THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
056 WGUS65 KCYS 182111 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 311 PM MDT WED MAY 18 2011 ...SIGNIFICANT PRECIPITATION AND MOUNTAIN SNOW MELT WILL CAUSE AREA RIVERS AND STREAMS TO RISE WITH THE POSSIBILITY OF FLOODING... .A SLOW MOVING PACIFIC STORM SYSTEM WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH FRIDAY AS IT MOVES ACROSS THE CENTRAL AND NORTHERN ROCKIES. THE STORM SYSTEM WILL PRODUCE SIGNIFICANT RAINFALL OVER THE LOWER ELEVATIONS...WITH SNOW ABOVE 8500 FEET. AT THIS TIME... ONE TO THREE INCHES OF LIQUID PRECIPITATION ARE POSSIBLE THROUGH FRIDAY...WITH THE LARGER AMOUNTS EAST OF THE LARAMIE RANGE. THE PRECIPITATION AND RESULTING SNOW MELT BELOW 9000 FEET WILL CAUSE AREA RIVERS AND STREAMS TO RISE TO AT LEAST BANKFULL. FLOODING IS POSSIBLE FOR THE UPPER NORTH PLATTE...ENCAMPMENT...MEDICINE BOW AND LOWER NORTH PLATTE RIVERS AND THEIR TRIBUTARIES THROUGH FRIDAY. THE PRECIPITATION WILL TAPER OFF OVER THE WEEKEND. NEZ054-055-WYZ106-115>119-191200- /O.CON.KCYS.FF.A.0002.110519T0000Z-110519T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL-CHEYENNE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...KIMBALL...SIDNEY...BORDEAUX...LARAMIE... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS 311 PM MDT WED MAY 18 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...CHEYENNE AND KIMBALL. IN WYOMING...CENTRAL LARAMIE COUNTY...CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY...EAST LARAMIE COUNTY...LARAMIE VALLEY...SOUTH LARAMIE RANGE AND SOUTH LARAMIE RANGE FOOTHILLS. * THROUGH THURSDAY MORNING * MODERATE TO HEAVY RAINFALL EXPECTED THIS EVENING AND CONTINUING INTO THURSDAY MORNING. RAINFALL TOTALS OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS RAIN WILL FALL ON SATURATED SOILS FROM RECENT HEAVY RAINS WHICH COULD RESULT IN EXCESSIVE RUNOFF. * THIS HEAVY RAIN IS EXPECTED TO FALL DURING THE HOURS OF DARKNESS WHICH WILL INCREASE THE IMPACT OF THIS EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NEZ002-003-020-021-095-096-WYZ101>103-105-107>110-113-191200- /O.CON.KCYS.FA.A.0002.000000T0000Z-110521T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-BANNER-MORRILL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISBURG... BRIDGEPORT...BAYARD...HARRISON...AGATE...DOUGLAS...GLENROCK... LUSK...MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE 311 PM MDT WED MAY 18 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...BOX BUTTE... DAWES...MORRILL...NORTH SIOUX AND SOUTH SIOUX. IN WYOMING... CENTRAL CARBON COUNTY...CONVERSE COUNTY LOWER ELEVATIONS... EAST PLATTE COUNTY...GOSHEN COUNTY...NIOBRARA COUNTY...NORTH LARAMIE RANGE...NORTH SNOWY RANGE FOOTHILLS...SHIRLEY BASIN AND UPPER NORTH PLATTE RIVER BASIN. * THROUGH FRIDAY AFTERNOON * THE POSSIBILITY OF FLOODING WILL BE CAUSED BY SIGNIFICANT RAINFALL AND ADDITIONAL SNOWMELT BELOW 9000 FEET OVER THE SIERRA MADRE AND SNOWY RANGES. * THE SIGNIFICANT RAINFALL AND MOUNTAIN SNOW MELT WILL CAUSE RIVERS TO RISE TO AT LEAST BANKFULL. ADDITIONAL LOW LAND FLOODING IS POSSIBLE OVER THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ WEILAND
260 WGUS65 KCYS 190927 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 327 AM MDT THU MAY 19 2011 ...SIGNIFICANT PRECIPITATION AND MOUNTAIN SNOW MELT WILL CAUSE AREA RIVERS AND STREAMS TO RISE WITH THE POSSIBILITY OF FLOODING... .A SLOW MOVING PACIFIC STORM SYSTEM WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH FRIDAY AS IT MOVES ACROSS THE CENTRAL AND NORTHERN ROCKIES. THE STORM SYSTEM WILL PRODUCE SIGNIFICANT RAINFALL OVER THE LOWER ELEVATIONS...WITH SNOW ABOVE 8500 FEET. AT THIS TIME...WIDESPREAD ONE TO TWO INCHES OF LIQUID PRECIPITATION ARE POSSIBLE THROUGH FRIDAY...WITH THE LARGER AMOUNTS EAST OF THE LARAMIE RANGE. THE PRECIPITATION AND RESULTING SNOW MELT BELOW 9000 FEET WILL CAUSE AREA RIVERS AND STREAMS TO RISE TO AT LEAST BANKFULL. FLOODING IS POSSIBLE FOR THE UPPER NORTH PLATTE...ENCAMPMENT...MEDICINE BOW AND LOWER NORTH PLATTE RIVERS AND THEIR TRIBUTARIES THROUGH FRIDAY. THE PRECIPITATION WILL TAPER OFF OVER THE WEEKEND. NEZ054-055-WYZ106-115>119-191030- /O.CAN.KCYS.FF.A.0002.000000T0000Z-110519T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIMBALL-CHEYENNE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...KIMBALL...SIDNEY...BORDEAUX...LARAMIE... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS 327 AM MDT THU MAY 19 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND WYOMING HAS BEEN CANCELLED. RAIN HAS BEEN STEADY ACROSS SOUTHEAST WYOMING AND NEBRASKA PANHANDLE OVERNIGHT...BUT NOT NEAR THE AMOUNT OF HEAVY RAIN THAT WAS EXPECTED. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ NEZ002-003-020-021-095-096-WYZ101>103-105-107>110-113-200000- /O.CON.KCYS.FA.A.0002.000000T0000Z-110521T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-BANNER-MORRILL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISBURG... BRIDGEPORT...BAYARD...HARRISON...AGATE...DOUGLAS...GLENROCK... LUSK...MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE 327 AM MDT THU MAY 19 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...BOX BUTTE... DAWES...MORRILL...NORTH SIOUX AND SOUTH SIOUX. IN WYOMING... CENTRAL CARBON COUNTY...CONVERSE COUNTY LOWER ELEVATIONS... EAST PLATTE COUNTY...GOSHEN COUNTY...NIOBRARA COUNTY...NORTH LARAMIE RANGE...NORTH SNOWY RANGE FOOTHILLS...SHIRLEY BASIN AND UPPER NORTH PLATTE RIVER BASIN. * THROUGH FRIDAY AFTERNOON * THE POSSIBILITY OF FLOODING WILL BE CAUSED BY SIGNIFICANT RAINFALL AND ADDITIONAL SNOWMELT BELOW 9000 FEET OVER THE SIERRA MADRE AND SNOWY RANGES. * THE SIGNIFICANT RAINFALL AND MOUNTAIN SNOW MELT WILL CAUSE RIVERS TO RISE TO AT LEAST BANKFULL. ADDITIONAL LOW LAND FLOODING IS POSSIBLE OVER THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
961 WGUS65 KCYS 192204 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 404 PM MDT THU MAY 19 2011 ...SIGNIFICANT PRECIPITATION AND MOUNTAIN SNOW MELT WILL CAUSE AREA RIVERS AND STREAMS TO RISE... .A VERY SLOW MOVING PACIFIC STORM SYSTEM WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH FRIDAY AS IT MOVES ACROSS THE CENTRAL AND NORTHERN ROCKIES. THE STORM SYSTEM WILL PRODUCE SIGNIFICANT RAINFALL OVER THE LOWER ELEVATIONS...WITH SNOW ABOVE 7500 FEET. AT THIS TIME...WIDESPREAD ONE TO TWO INCH STORM TOTAL LIQUID PRECIPITATION AMOUNTS ARE POSSIBLE THROUGH FRIDAY...WITH THE LARGER AMOUNTS POSSIBLE EAST OF THE LARAMIE RANGE. THE PRECIPITATION AND RESULTING SNOW MELT BELOW 9000 FEET WILL CAUSE AREA RIVERS AND STREAMS TO RISE TO AT LEAST BANKFUL. FLOODING IS POSSIBLE FOR THE UPPER NORTH PLATTE...ENCAMPMENT... MEDICINE BOW AND LOWER NORTH PLATTE RIVERS AND THEIR TRIBUTARIES THROUGH FRIDAY. THE PRECIPITATION WILL WANE OVER THE WEEKEND. NEZ002-003-020-021-095-096-WYZ101>103-105-107>110-113-201800- /O.CON.KCYS.FA.A.0002.000000T0000Z-110521T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-BANNER-MORRILL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISBURG... BRIDGEPORT...BAYARD...HARRISON...AGATE...DOUGLAS...GLENROCK... LUSK...MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE 404 PM MDT THU MAY 19 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...BOX BUTTE... DAWES...MORRILL...NORTH SIOUX AND SOUTH SIOUX. IN WYOMING... CENTRAL CARBON COUNTY...CONVERSE COUNTY LOWER ELEVATIONS... EAST PLATTE COUNTY...GOSHEN COUNTY...NIOBRARA COUNTY...NORTH LARAMIE RANGE...NORTH SNOWY RANGE FOOTHILLS...SHIRLEY BASIN AND UPPER NORTH PLATTE RIVER BASIN. * THROUGH FRIDAY AFTERNOON * THE POSSIBILITY OF FLOODING WILL BE CAUSED BY SIGNIFICANT RAINFALL AND ADDITIONAL SNOW MELT BELOW 9000 FEET OVER THE SIERRA MADRE AND SNOWY RANGES. * THE SIGNIFICANT RAINFALL AND MOUNTAIN SNOW MELT WILL CAUSE RIVERS TO RISE TO AT LEAST BANKFUL. ADDITIONAL LOW LAND FLOODING IS POSSIBLE OVER THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
776 WGUS65 KCYS 201339 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 739 AM MDT FRI MAY 20 2011 NEZ002-003-020-021-095-096-WYZ101>103-105-107>110-113-201445- /O.CAN.KCYS.FA.A.0002.000000T0000Z-110521T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-BANNER-MORRILL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISBURG... BRIDGEPORT...BAYARD...HARRISON...AGATE...DOUGLAS...GLENROCK... LUSK...MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE 739 AM MDT FRI MAY 20 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND SOUTHEAST WYOMING HAS BEEN CANCELLED. ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS WILL RE-DEVELOP THIS AFTERNOON...THE THREAT OF WIDESPREAD HEAVY RAIN HAS COME TO AN END. $$ HAHN
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flood watch went out at May 17, 3:13 PM MDT, 13 minutes earlier.
Area forecast discussion, May 17, 3:13 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT TUE MAY 17 2011
.SHORT TERM...TONIGHT THROUGH THURSDAY...
THE SHOWERS AND SOME THUNDERSTORMS HAVE SPREAD SLOWLY EAST AT EARLY
AFTERNOON AHEAD OF THE SHORTWAVE TROUGH. AS OF 2030Z...THE ACTIVITY
WAS CENTERED ROUGHLY ALONG THE LARAMIE RANGE. THERE HAS BEEN A
DECREASES IN THE ACTIVITY SLOWLY OVER THE FAR WEST PART OF THE
CWA...BEHIND THE SHORTWAVE TROUGH SINCE LATE MORNING. THE SHOWERS
AND STORMS WILL CONTINUE SPREAD EAST THROUGH EARLY TONIGHT...WITH
THE SHORTWAVE CLEARING THE CWA BY 06Z. SOME OF THE STORMS MAY
BECOME STRONG OVER THE EAST PART OF THE CWA EARLY THIS EVENING...
BUT INSTABILITY AND BUOYANCY WILL BE MARGINAL. THERE APPEARS TO BE A
BREAK IN THE MORE WIDESPREAD SHOWERS LATER TONIGHT AND INTO
WEDNESDAY MORNING AFTER THE PASSAGE OF THE SHORTWAVE TROUGH.
SHOWERS AND SOME STORMS WILL BECOME WIDESPREAD OVER THE CWA BY THE
AFTERNOON WITH THE APPROACH OF THE STORM SYSTEM. THE WIDESPREAD
SHOWERS WILL CONTINUE THROUGH 00Z FRIDAY AND WILL PRODUCE SIGNIFICANT
LIQUID PRECIPITATION OF 1 TO 3 INCHES. THE HEAVIER AMOUNTS WILL BE
OVER THE EAST PART OF THE CWA DURING THAT TIME. THE SNOW LEVEL WILL
LOWER TO ABOUT 7000 FEET MSL AT NIGHT AND THEN LIFT TO 8500 FEET
DURING THE DAYTIME HOURS. THERE WILL BE SIGNIFICANT ACCUMULATING
SNOW IN THE HIGHER ELEVATIONS...WITH 5 TO 10 INCHES OF NEW SNOW
LIKELY. A WINTER WEATHER ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AND
THURSDAY FOR THE SNOWY AND SIERRA MADRE RANGES. TEMPERATURES WILL
BE BELOW NORMAL THROUGH THURSDAY AND IN GENERAL WENT BELOW GUIDANCE
VALUES...ESPECIALLY THE WARMER GFS.
.LONG TERM...THURSDAY NIGHT THROUGH MONDAY...UPPER LEVEL LOW WILL BE
OVER THE ROCKIES ON THURSDAY NIGHT WITH SFC LOW CENTERED OVER
EASTERN COLORADO. DEEP UPSLOPE FLOW WILL REMAIN IN PLACE OVER THE
CWA THROUGH MOST OF THURSDAY NIGHT BEFORE WINDS THROUGHOUT THE ATMOS
COLUMN BACK TO THE NNW BY FRIDAY MORNING. SO EXPECT COOLER TEMPS AND
MODERATE TO HEAVY PRECIP TO CONTINUE THROUGH FRIDAY MORNING...THEN
STEADILY DIMINISH THROUGH THE DAY FRIDAY. WITH COLD AIR ALOFT...AND
UPPER LEVEL ENERGY CIRCULATING AROUND THE UPPER LOW OVER THE
CWA...EXPECT LIKELY RAIN/SNOW SHOWERS ALONG AND WEST OF THE LARAMIE
RANGE WHERE THE WESTERN SLOPES WILL SEE OROGRAPHIC SHOWERS. A MORE
SCATTERED COVERAGE OF SHOWERS IS POSSIBLE ACROSS THE PLAINS WITH A
FEW EMBEDDED TSTORMS AS WELL. THE FLOOD WATCH CURRENTLY IN EFFECT
COVERS THIS TIMEFRAME AS THE LOW SPINS OVERHEAD AND SLOWLY MAKES
ITS WAY TO THE NORTHEAST. FRIDAY NIGHT THROUGH SATURDAY WILL SEE
LESS ACTIVITY ALTHOUGH WINDS WILL BE GUSTY OUT OF THE NORTHWEST. IF
THE UPPER LOW MAINTAINS A SLOWING TREND TO ITS TRACK UP TO THE
NORTHEAST...COULD SEE SCATTERED SHOWERS POP UP AGAIN IN THE
AFTERNOON. NOT SO SURE ABOUT TSTORMS AS COOLER TEMPS WILL KEEP
INSTABILITY VALUES ON THE LOWER END. SIMILAR STORY FOR SUNDAY BUT
WITH OVERALL LESS CHANCE FOR PRECIP AS THE UPPER LOW PICKS UP SPEED
AND MOVES INTO THE GREAT LAKES. HIGH PRESSURE BUILDING AT THE
SURFACE WILL MAINTAIN BREEZY CONDITIONS SUNDAY. ANOTHER UPPER TROUGH
WILL DIG INTO THE WESTERN US SUNDAY AND MONDAY...WITH PIECES OF
ENERGY MOVING UP TOWARD THE CWA IN SW FLOW ALOFT ON MONDAY. THIS
WILL LIKELY BRING A RETURN OF SHOWERS AND TSTORMS...BUT COVERAGE AND
INTENSITY LOOK FAIRLY MARGINAL AT THIS TIME.
&&
.AVIATION...18Z TAF ISSUANCE...MVFR CEILINGS AND VISIBILITIES IN
MAINLY RAIN WILL OCCUR AT TIMES THROUGH THE EVENING OVER THE CWA.
THE SNOWY RANGE WILL BE OBSCURED DURING THAT TIME. CONDITIONS WILL
IMPROVE BY LATE EVENING TO CEILINGS MAINLY BETWEEN 4 AND 5
THOUSAND FEET AGL. THE EXCEPTION WILL BE OVER PARTS OF THE
PANHANDLE...WHERE IFR CEILINGS AND MVFR VISIBILITIES IN FOG WILL
DEVELOP BETWEEN 09Z AND 15Z. SHOWERS WILL BECOME FAIRLY WIDESPREAD
OVER THE CWA WITH SOME THUNDERSTORMS... ESPECIALLY OVER THE EAST
PART OF THE CWA. CEILINGS AND VISIBILITIES WILL LOWER ON WEDNESDAY
FROM WEST TO EAST AS A STORM SYSTEM APPROACHES. THE WIDESPREAD LOW
CEILINGS AND VISIBILITIES WILL PERSIST INTO FRIDAY WITH MOUNTAIN
OBSCURATION. SOUTHERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS
OVER EASTERN PARTS OF THE PANHANDLE THROUGH 01Z.
&&
.FIRE WEATHER...NO FIRE WEATHER CONCERNS FROM THROUGH THIS
WEEKEND AS A MAJOR PACIFIC STORM SYSTEM WILL AFFECT THE REGION.
THE RESULT WILL BE SIGNIFICANT PRECIPITATION AND COOL
TEMPERATURES.
&&
.HYDROLOGY...RIVER STAGES WILL BE ON THE INCREASE INTO THE WEEKEND
ACROSS THE CWA. A SLOW MOVING STORM SYSTEM WILL BRING SIGNIFICANT
RAINFALL TO THE AREA ESPECIALLY FROM WEDNESDAY AFTERNOON THROUGH
FRIDAY. AT THIS TIME...IT LOOKS LIKE 1 TO 3 INCHES OF RAIN WILL
FALL OVER THE AREA DURING THAT TIME WITH THE LARGER AMOUNTS OVER
THE EAST PART OF THE CWA. SNOW WILL FALL AT ELEVATIONS ABOVE 8500
FEET. THE RAIN WILL PRODUCE ADDITIONAL SNOWMELT BELOW 9000 FEET
AND WILL CAUSE THE RIVERS FLOWING OUT OF THE SIERRA MADRE AND
SNOWY RANGES TO GO TO BANKFULL BY FRIDAY. FURTHER EAST...THE
SIGNIFICANT RAINFALL WILL CAUSE THE ALREADY HIGH WATER LEVELS IN
THE NORTH PLATTE TO GO EVEN HIGHER. RFC FORECASTS BASED ON THE 1
TO 3 INCHES OF RAIN PRODUCED STAGES AT OR ABOVE FLOOD LEVEL FOR
MUCH OF THE NORTH PLATTE BY THE END OF THE WEEK. WILL CONTINUE THE
PREVIOUSLY ISSUED FLOOD WARNINGS FOR THE LITTLE SNAKE AND NORTH
PLATTE BETWEEN HENRY AND MITCHEL. WILL ALSO GO AHEAD AND ISSUE A
FLOOD WATCH FOR MUCH OF THE REST OF THE CWA FROM 18Z WEDNESDAY
THROUGH 00Z SATURDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH FROM NOON WEDNESDAY TO 6 PM FRIDAY FOR WYZ101-WYZ102-
WYZ103-WYZ105-WYZ107-WYZ108-WYZ109-WYZ110-WYZ113.
NE...FLOOD WATCH FROM NOON WEDNESDAY TO 6 PM FRIDAY FOR NEZ002-NEZ003-
NEZ020-NEZ021-NEZ095-NEZ096.
WIND ADVISORY UNTIL 7 PM TUESDAY FOR NEZ002-NEZ003-NEZ021-NEZ055.
&&
SHORT TERM/AVIATION/FIRE WEATHER/HYDROLOGY...WEILAND
LONG TERM...RJMHazardous weather outlook, May 17, 10:20 AM MDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1020 AM MDT TUE MAY 17 2011 WYZ101-103>107-109>118-181115- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1020 AM MDT TUE MAY 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND AND SOME THUNDERSTORMS WILL BE OVER SOUTHEAST WYOMING THROUGH THE EVENING. THE SNOW LEVEL WILL BE AT ABOUT 8500 TO 9000 FEET THROUGH THAT TIME...WITH NEW SNOWFALL OF 1 TO 2 INCHES POSSIBLE. THE THUNDERSTORMS THAT FORM WILL PRODUCE MODERATE RAINFALL...SMALL HAIL AND WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE RAIN AND SNOW MELT WILL CAUSE AREA RIVERS TO RISE QUICKLY THIS WEEK. FLOODING IS POSSIBLE WHERE THIS MODERATE RAIN FALLS ON THE CURRENT SNOW PACK. SIGNIFICANT ACCUMULATING SNOWS ARE LIKELY FOR THE SNOWY AND SIERRA MADRE RANGES WEDNESDAY INTO THURSDAY WHERE 5 TO 10 INCHES OF SNOW COULD FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-181115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 1020 AM MDT TUE MAY 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHEAST WINDS OF 20 TO 30 MPH SUSTAINED WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH SUNSET OVER THE PANHANDLE. A WIND ADVISORY HAS BEEN ISSUED FOR THE AREA BETWEEN CHADRON AND SIDNEY THROUGH THAT TIME AS THAT AREA WILL EXPERIENCE THE STRONGEST WINDS. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. THE PRIMARY WEATHER PRODUCED FROM THE STORMS WILL BE MODERATE RAINFALL...SMALL HAIL...WIND GUSTS TO 50 MPH AND OCCASIONAL LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE AREA WILL EXPERIENCE SIGNIFICANT RAINFALL THROUGH THE WEEK. FLOODING OF RIVERS AND LOW LYING AREAS IS LIKELY...ESPECIALLY WEDNESDAY NIGHT INTO THURSDAY. TOTAL RAINFALL ACCUMULATIONS OF 1.5 TO 3 INCHES ARE POSSIBLE THROUGH THURSDAY AFTERNOON. SHOULD THESE RAINFALL AMOUNTS MATERIALIZE...FLOODING COULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 10:35 AM MDT | Wind Advisory | CYS | Box Butte, Cheyenne, Dawes, Morrill | 8 hr |
| May 17, 11:27 AM MDT | River Flood Warning | CYS | Carbon | 26 hr |
Nearby
Flood Watches in Wyoming, 2011Flood Watches in Nebraska, 2011Every flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.